# SDR SWAA2021080487606

- Difficulty date: June 23, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 420-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 420-440 RBL24.5 WL157 FLOOR TO SIDEWALL SHIELD IS CORRODED. / [01] EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS IN THE SRM AND REQUIRES REPLACEMENT PER SRM 51-10-02-0G-0; [02] VERIFIED CORROSION TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE PER SRM. REPLACE PER SRM 51-10-02-0G-0; [03] REMOVED FCB FORWARD SHIELD AT BS420-BS440; RBL24.5; WL 157 PER SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED FCB SHIELD BS420 -BS440; RBL24.5; WL157 PER SRM 51-40-050G-0 AND DWG 143A0080; [05] VERIFIED LOCATED AND DRILLED FCB SHIELD BS420 -BS440; RBL24.5; WL157 PER SRM 51-40-050G-0 AND DWG 143A0080; [06] INSPECTED; OK TO INSTALL; [07] INSTALLED FCB SHIELD BS420 -BS440; RBL24.5; WL157 PER SRM 51-40-02-0G-0 AND DWG 143A0080; [08] RII INSPECTED SHIELD INSTALLATION; [09] COMPLETE
